dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Humberto Prado (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


4Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCarlos Lizama, Humberto Prado: Fractional relaxation equations on Banach spaces. Appl. Math. Lett. 23(2): 137-142 (2010)
3Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCarlos Lizama, Humberto Prado: Singular perturbations of integro-differential equations. Applied Mathematics and Computation 175(2): 1582-1595 (2006)
2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCarlos Lizama, Humberto Prado: Singular perturbation for Volterra equations of convolution type. Applied Mathematics and Computation 181(2): 1624-1634 (2006)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLCarlos Lizama, Humberto Prado: Rates of approximation and ergodic limits of regularized operator families. Journal of Approximation Theory 122(1): 42-61 (2003)

Selection of 4 from 4 records - Humberto Prado has 1 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page